# SDR FDEA202403300423

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 95,526 hours, 38,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 7619
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROUGHOUT MAINTANENCE DAILY CHECK FOUND L1 EMER  EXIT SIGN DOOR 1 LT, FLT DECK DOME EMER LT MODULE,  SLIDE LT DR 1 EMER INOP.    SHGN 30MAR24 05:49   BNA  WDM: CH 33-51-12 PG 13.1 SHEET 1FX1  PERFORMED T/S PROCEDURES TO EMERGENCY LIGHTS FORWAR  LEFT SIDE L1 DOOR L1 EMER EXIT SIGN DOOR 1 LT, FLT  DECK DOME EMER LT MODULE, SLIDE LT DR 1 EMER,  SUSPECT EMERGENCY LIGHTS POWER SUPPLY LEFT SIDE  "M731", NEEDS MORE T/S, ALL IAW B757-200 WDM CH  33-51-12 PG13.1 SHEET 1FX1, AMM 33-51-00-5.   R&R L1 DOOR BATTERY PACK . OPS CHECK GOOD AT THIS TIME. OK FOR SERVICE.
